# SDR DL757960075

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever Module
- Part number: 257T110314
- Condition: Malfunctioned
- Location: Flt Cabin
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO ATL, NOSE GEAR DID NOT EXTEND, EXTENDED NORMALLY ON SECOND ATTEMPT.  FOUND ACCUMULATION OF ICE ON NOSE GEAR AND HYD LINES ON AIRCRAFT ARRIVAL.  INSPECTED W/W AREA, NOSE GEAR AND MECHANSM FOR DAMAGE AND NONE FOUND.  JACKED AIRCRAFT, CYCLED GEAR AND OPS NORMAL.  REPLACED LEVER MODULE PER MM, OPS NORMAL.
